Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates

Slimane Benelkourchi Faculté des Sciences de Rabat-Agdal, Université Mohammed V Bensalem Jennane Faculté des Sciences de Rabat-Agdal, Université Mohammed V Ahmed Zeriahi Université Paul Sabatier-Toulouse 3, Institut de Mathématiques UMR-CNRS 5580

TBD mathscidoc:1701.333047

Arkiv for Matematik, 43, (1), 85-112, 2003.8
First we prove a new inequality comparing uniformly the relative volume of a Borel subset with respect to any given complex euclidean ball$B$⊂$C$^{$n$}with its relative logarithmic capacity in$C$^{$n$}with respect to the same ball$B$. An analogous comparison inequality for Borel subsets of euclidean balls of any generic real subspace of$C$^{$n$}is also proved.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 288 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{slimane2003polya's,
  title={Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates},
  author={Slimane Benelkourchi, Bensalem Jennane, and Ahmed Zeriahi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613071886856},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={1},
  pages={85-112},
  year={2003},
}
Slimane Benelkourchi, Bensalem Jennane, and Ahmed Zeriahi. Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates. 2003. Vol. 43. In Arkiv for Matematik. pp.85-112. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613071886856.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved